advertisement
Question
Posted by: supplements for neuropathic pain #2 | 2007/03/31

supplements for neuropathic pain #2

Neurologist advised me to increase my Vitamin B and Iron intake to aid neuropathic pain in my foot.
Do these supplements have side-effects?
Do certain foods/ drinks diminish their effects?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Supplements
Be careful with taking in too much iron - will make you constipated and may be harmful - can cause hemochromatosis - rather let your GP test your iron levels first with a blood test to see if you really need iron supplement. Vit B will not be a problem if you take it as prescribed on the bottle, you will lose any excess through the kidneys. Tea and wheat products can impair iron uptake if you take it together.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement